Suivre
Tobias Müller
Tobias Müller
Groningen University, Bernoulli Institute for Mathematics, CS and AI
Adresse e-mail validée de rug.nl - Page d'accueil
Titre
Citée par
Citée par
Année
Sphere and dot product representations of graphs
RJ Kang, T Müller
Proceedings of the twenty-seventh annual symposium on Computational geometry …, 2011
1152011
Integer realizations of disk and segment graphs
C McDiarmid, T Müller
Journal of Combinatorial Theory, Series B 103 (1), 114-143, 2013
892013
On the largest component of a hyperbolic model of complex networks
M Bode, N Fountoulakis, T Müller
The Electronic Journal of Combinatorics, P3. 24-P3. 24, 2015
81*2015
On the chromatic number of random geometric graphs
C McDiarmid, T Müller
Combinatorica 31 (4), 423-488, 2011
57*2011
Acyclic edge-coloring of planar graphs
M Basavaraju, LS Chandran, N Cohen, F Havet, T Müller
SIAM Journal on Discrete Mathematics 25 (2), 463-478, 2011
52*2011
Hamilton cycles in random geometric graphs
J Balogh, B Bollobás, M Krivelevich, T Müller, M Walters
482011
On r-dynamic coloring of grids
R Kang, T Müller, DB West
Discrete Applied Mathematics 186, 286-290, 2015
472015
Identifying and locating–dominating codes in (random) geometric networks
T Müller, JS Sereni
Combinatorics, Probability and Computing 18 (6), 925-952, 2009
442009
Clustering in a hyperbolic model of complex networks
N Fountoulakis, P Van Der Hoorn, T Müller, M Schepers
432021
Two-point concentration in random geometric graphs
T Müller
Combinatorica 28, 529-545, 2008
422008
The probability of connectivity in a hyperbolic model of complex networks
M Bode, N Fountoulakis, T Müller
Random Structures & Algorithms 49 (1), 65-94, 2016
39*2016
The diameter of KPKVB random graphs
T Müller, M Staps
Advances in Applied Probability 51 (2), 358-377, 2019
382019
Law of large numbers for the largest component in a hyperbolic model of complex networks
N Fountoulakis, T Müller
372018
Cops and robbers on geometric graphs
A Beveridge, A Dudek, A Frieze, T Müller
Combinatorics, Probability and Computing 21 (6), 816-834, 2012
272012
Disjoint Hamilton cycles in the random geometric graph
T Müller, X Pérez‐Giménez, N Wormald
Journal of Graph Theory 68 (4), 299-322, 2011
252011
Logical limit laws for minor-closed classes of graphs
P Heinig, T Müller, M Noy, A Taraz
Journal of Combinatorial Theory, Series B 130, 158-206, 2018
24*2018
A threshold for the Maker‐Breaker clique game
T Müller, M Stojaković
Random structures & algorithms 45 (2), 318-341, 2014
242014
Induced matchings in subcubic planar graphs
RJ Kang, M Mnich, T Müller
SIAM journal on discrete mathematics 26 (3), 1383-1411, 2012
232012
Improper colouring of (random) unit disk graphs
RJ Kang, T Müller, JS Sereni
Discrete Mathematics 308 (8), 1438-1454, 2008
182008
Arrangements of pseudocircles and circles
RJ Kang, T Müller
Discrete & Computational Geometry 51, 896-925, 2014
172014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20